American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 34 of 34 found      Go to page: 1 2

[31] Zhi Wei Sun. A congruence for primes . Proc. Amer. Math. Soc. 123 (1995) 1341-1346. MR 1242105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] J. Fabrykowski. On quadratic residues and nonresidues in difference sets modulo $m$ . Proc. Amer. Math. Soc. 122 (1994) 325-331. MR 1205491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Todd Cochrane. Trigonometric approximation and uniform distribution modulo one . Proc. Amer. Math. Soc. 103 (1988) 695-702. MR 947641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Qi Sun and Ming Zhi Zhang. Pairs where $2\sp a-2\sp b$ divides $n\sp a-n\sp b$ for all $n$ . Proc. Amer. Math. Soc. 93 (1985) 218-220. MR 770523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 34 of 34 found      Go to page: 1 2